# SDR MALA954674

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 3442 · Weather Radar System
- Part: Radar Screen
- Part number: 066311400
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3018 - IN CRUISE FLIGHT, THE WEATHER RADAR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR INDICATOR.  SYSTEM OPERATED SATISFACTORILY.  (M)
